« Back to Previous Page
Question ID: 28765
0
0

At the beginning of Ramadaan, a sister had taken pills to delay/postpone her menses.

Now, while she is in the middle of the course of that medication, she began to lightly spot blood.

This continued for 2[two] days after-which it stopped completely.

Questions:

1. What is the position of the fasts she kept on those two days-acceptable or not?

2. In future, when such a thing does happen, should she break her fast, or continue as normal.
3. Does she treat those days as her normal menstruating days and thus keep qadha for those two fasts?

In addition, during this time of spotting, she had relations with her husband.

-Did she commit a sin by doing so?

-What is your advice if this should occur in future?

Marked as spam
Asked on April 28, 2008 12:00 am
10 views
0
Private answer
Spotting due to ailment.
No Sin
Should in future abstain
Fast valid.
Marked as spam
Answered on April 28, 2008 12:00 am
« Back to Previous Page